Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SYMPTOMS OF HIV BUT ALL TEST NEGATIVE
Jul 5, 2009

I HAD SEX WITH 4 CONDOMS ON WITH PROSTITUTES 3 TIMES BUT ALL THE TIME WITH 4 CONDOMS AND I HAVE TESTED NEGATIVE AFTER 60DAYS HIV RNA PCR ,80DAYS HIV ANTIBODY RAPID TEST NEGATIVE,179DAYS HIV EIA METHOD NEGATIVE,215DAYS ECLIA TEST AND HIV 1 p24 ANTIGEN NEGATIVE ,260 DAYS SAME AS THE LAST ONE NEGATIVE.BUT I HAVE A BUMPS ON THE BACK OF MY TONGUE SINCE 6 MONTHS AND I HAVE TAKEN LIKE ALL ANTIBIOTICS BUT BUMPS STILL THERE AND PERIANAL INFECTION SINCE 3MONTHS ,FATIGUE ,WEAKNESS SHOULD I RETEST OR WHAT MIGHT BE THE CAUSE.

Response from Dr. Frascino

Hello,

Four condoms? Four???? That's impressive. I'm surprised you could feel anything with that many raincoats on! I've heard about "double bagging" but double-double bagging??????? By the time you were finished getting "dressed" I'm surprised your partner wasn't sound asleep!

Your repeatedly negative HIV tests out to 260 days are definitive and conclusive. HIV is not your problem. No way. No how. No additional HIV tests are warranted.

The bumps on the back of your tongue are most likely taste buds. See an ENT (ear, nose, throat) specialist if necessary. Your general medical doctor or a dermatologist should be able to diagnosis and treat your perianal infection. Remember, whatever is causing these problems, one thing is certain: It's not HIV, OK?

Dr. Bob



Previous
Need help and answer
Next
Frenulum question not in the archives (FRENULUM, BANGO STRING, 2009)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement